Hi, I take vicoprofen. Many each day. Anywhere from 10 to 14. I take them all at one time. I never take them during the day, I do not take them until about 4 pm every day. I am on way to quitting because I had a bad experience. I started feeling a lot of pains all over my body and I was bruising easily and blood vessel marks would appear. Like little hickeys all over. The other day I started feeling a pain in my rib cage and the next day it was in my chest and my left arm. I have had the chest pain in my breasts for awhile now, about a month and I figured it was from my bra being too small so I stopped wearing one. The pains all grew. The pains are when I push on these areas, feels like they are bruised. I went to the ER and they did some blood work, ekg and chest xray and did not find anything. Says a may have a muscle or bone disease but thinks it could be just from the vicoprofen. Now my muscles wont stop twitching and my toes and fingers get numb. Doc swears nothing will be wrong and it will end up being from the vicoprofen and maybe even anxiety. The same place in my back keeps twitching, it makes me very nervous. Has anyone else felt pains and these other weird things and think its from the medication?
I am addicted and hate to think of stopping because I cant imagine stopping. Life would be so boring..But I know I have to..And this week I begin!
I really don't want to die..but I keep thinking these pains are a sign of something life threatening.
You'll find a lot of support on this board and many great people as well. It's good that you realized that you have a problem and know that you need to correct it. Your days ahead won't always be easy, but we all have either been there or are going through it with you.
you are taking way way to much ibuprfren at one time.that is what is in the vicoprophen besides hydrocodone.that is way way to much ibuprophen to be putting in the body at one dose.it would be easier on you if you split the dose up in three four or five different doses.the ibuprophen has eaten your stomach up and is most likely what is causing all the pain.you are gonna have to stop this asap or you are not gonna be around much longer.you are probably bleeding on the inside and dont know it.why take them all in one big dose?you are only gonna get so much buzz from them and after that you are just wasting them.you will get the same buzz from four or five as you will taking them all in one dose i promise on this.anyway you have got to stop or you will have you really bad probablems in the near future.you are gonna bleed inside real bad one day.goood luck-spark
Thank You for the replies. I know it is very bad to take them in one dose. I never thought it could do more damage that way to my insides, I really just thought I could overdose that way. The thing is, I went to the hospital and my blood counts all show perfect so the doc says I am not bleeding anywhere because of this. He said my organs all checked out perfect and my heart. He did say to see a rhumetologist but said he believes the medication is causing this pain. That or anxiety. I know eventually I will tear my insides up and I could die from that or overdose. That is why I want to stop. I started taking just one at a time. That one moved to 2 then 3 then 4 then 5 and so on. The reason I started taking so many at one time is because taking the lower quantities weren't affecting me anymore. I have tried taking just 5. Right now I am weening off of them and I dont know how to do that really but I have come down from 15 at one time, and thats all I take the entire day... 15 a day..I am now at 12 a day. I will continue to come down from them. For some reason waking up and taking 2 does nothing for me and there is something about having a buzz in the middle of the day that bothers me. I DO have pain, Severly in my back which is why I began taking them. My doc prescribes them to me. I just need to stop and find a different way because obviously I cant do it without abusing them. I should have known. I used to do cocaine and smoke crack when I was 19 all the way to 21. I stopped that somehow without rehab, and now I am 26 and on pills. UUUGGGGHHHH
I agree you need to at least start cutting back or the ibprofren will kill you....you will bleed internally and can die from bleeding to death. Please at least try to cut back could you maybe switch your meds?
Hey, Sorry I didn't reply before about the idea of switching meds. 1 year ago when I began having the back pain, it got worse and worse and they never found a reason through mri so said they think it is muscle related. Could possibly be from stress since the last 2 years of my life have been extremely stressful! Anyway, so I started with the orthopedic doctor who did the mri and gave me a cortisone shot which I loved. It took the pain away but 2 weeks later, the pain was back so I went back in for another shot, I was not on pain meds at this time. I did not want them, I figured since these shots work, yay. Anyway he refused to keep giving me the steroid injections aka cortisone shots and gave me a script for vicodin. Just your basic vicodin that will most likely be prescribed to anyone who goes to the ER for pain in their body. Unless you get the muscle relaxers instead. Point is, it didnt really help but I took them all and called the doctor for more and he said no, I am reffering you to pain managment. I had no idea what pain managment was.. Had never heard of it so I researched it and asked around and it sounded bogus to me. A doctor who is there to prescribe 100's of narcotics and thats it. I was ****** off that my Doctor referred me to a quack because he was giving up on me. That is how I felt until I talked to my bestfriend and he told me that he sees a pain doctor as well and told me to go see his doctor and I did. This Doctor not only gave me prescriptions but we started out with the basic stuff and tried everything.
Lyrica - Not a thing
Lido Derm Patches - Definitely nothing
Tylenol 3 - Nothing
Darvocet - Wayyy too weak...nothing
Vicodin - My body gets nautious on these, Doesnt do well on them
Vicodin ES - Too strong for me, I get dizzy and "high" and want to throw up.
Methadone - Nothing
Oxycontin - Body hates these
Morphine Pills -Too strong, cant deal with feeling high all the time.
None of those worked and one day a friend of mine had vicoprofen and let me try it and it was a miracle pill. It worked for my pain! Finally, Something worked so I told my pain doctor and he said ok, great, I will give you that from now on. The good thing about him is that he makes me get treatment, I get dry needle shots and trigger point injections every week, I spend 3 grand a month at this Doc because I am not insured! I have a brain tumor and every insurance company denies me. Not even Kaiser will take me and I thought they cant deny ANYONE. Thats another issue! Anyway so that is why I stick with Vicoprofen.
I know I said I cant deal with feeling high always and thats because I cant. I cant take things like percocet, I hate strong things like that. Vicoprofen doesnt give me a super high or buzz... Just a good mood. Everything else makes me feel like I just smoked a bowl.
I have to figure it out I know, Im so happy I found this board though. With all of you talking to me and letting me know your bad experiences with health issues and pains and whatever else, it will help me . Id love to hear from you.
Take Care everyone, thanks again!
Last edited by Administrator; 03-14-2008 at 04:57 PM.
Reason: don't post personal details.
The Ibuprofen in what you are taking has a mild bloodthinning effect in even a small dose. I believe that the thin blodd is what is causing those hickey like marks.
I was on Plavix after a heart attack as well as 81 mg aspirin. I was also taking some natural supplements. One of the supplements ( can not remember for the life of me at the moment which one it is), also had a mild bloodthinning effect. I started breaking out spontaneously in small balck and blue marks all over my body. This even happened without the slightest bump. When I DID bump myself, it really left a black and blue and would be sore. The doctors took me off the plavix and within a week or so, the spontaneous black and bluing stopped. It was happening because I was thinning the blood too much.
Ease on off those vicoprophen! They are causing you more problems than help. The benefit is being far outweighed by the detriment being caused. I really believe that you need to be upfront and totally honest with a medical doctor at this point. If your pain management doctor knows that you are being abusive with this med, he would not want that. Ask him for help.
Last edited by Administrator; 03-14-2008 at 04:57 PM.
Something is starting to sound kindof odd to me now. I hope that I don't get in trouble with other members of the board, but I also hope that I'm not right. You say that you are spending $3000 cash because you have no insurance, you have a brain tumor, you have tried most every narcotic out there and they have no effect on you; and you like the attention that you're getting from people replying with our own stories and want us to read more about you somewhere ( I assume your webpage or something since it's now blacked out)
Here goes, is this a joke to you? May I ask what type of doctor diagnosed your brain tumor and how long have you had it? Are you under the care of another doctor for this brain tumor? I hope that my assumptions are wrong and that you are being completeley truthful here. In the case that you are being truthful, have you tried applying for medicaid or something? I have to assume though that since you can afford $3000 a month on pain management that you wouldn't qualify.
I apologize to everyone on this board if this post crosses the line, I mean no harm from it, I just smell something fishy.